Multidimensional xed point results for two pairs of hybrid mappings in partially ordered metric space

Rashwan Azooz

Abstract


In this paper, we introduce the notion of mixed weakly gmonotone property for hybrid pair of multi-valued mapping with n variable and single-valued mapping defined on partially ordered metric space and then prove coincidence and common fixed point for two hybrid pairs under different contractive conditions. These theorems extend and generalize very recent results that can be found in [13] and many others

Full Text:

PDF

References


M. Abbas, L. ´Ciri´c, B. Damjanovi´c, and M. A. Khan: Coupled coincidence and common fixed

point theorems for hybrid pair of mappings, Fixed Point Theory Appl., 2012, 2012: 4.

M. Abbas, M. A. Khan and S. Radenovic: Common coupled fixed point theorems in cone metric

spaces for w-compatible mappings, Appl. Math. Comput. 217 (2010), 195 202.

S. Banach: Sur les oprations dans les ensembles abstraits et leur applications aux quations

intgrales. Fund. Math., 3 (1922), 133-181.

I. Beg and A. R. Butt: Coupled fixed points of set valued mappings in partially ordered metric

spaces, J. Nonlinear Sci. Appl., 3(3) (2010), 179- 185.

T. G. Bhaskar and V. Lakshmikantham: Fixed point theorems in partially ordered metric spaces

and applications, Nonlinear Anal., 65(2006), 1379-1393.

L. ´Ciri´c: Fixed point theorems for multi-valued contractions in complete metric spaces, Nonlinear

Anal., 348(1) (2008), 499507.

L. ´Ciri´c: Multi-valued nonlinear contraction mappings, J. Math. Anal. Appl., 71 (2009),

L. ´Ciri´c, M. Abbas, B. Damjanovi´c and R. Saadati: Common fuzzy fixed point theorems in

ordered metric spaces, Math. Comput. Model. , 53 (2011), 1737-1741.

M. E. Gordji, E. Akbartabar, Y. J. Cho, and M. Remezani: Coupled common fixed point theorems

for mixed weakly monotone mappings in partially ordered metric spaces, Fixed Point

Theory Appl., 95, 2012.

N. Hussain and A. Alotaibi: Coupled coincidences for multi- valued contractions in partially

ordered metric spaces, Fixed Point Theory Appl., 2011, 2011: 82.

G. Jungck and B. E. Rhoades: Fixed points for set valued functions without continuity, Indian

J. Pure Appl. Math., 29(3) (1998), 227-238.

A. Kaewcharoen and A. Kaewkhao: Common fixed points for single-valued and multi-valued

mappings in G−metric spaces, Int. Journal of Math. Analysis , 5(36) (2011), 1775-1790.

M. A. Kutbi, J. Ahmad, M. Abbas and M. Arshad: Tripled coincidence and common fixed

point results for two pairs of hybrid mappings, Abstract and Applied Analysis, 2014, Article ID

, 11 Pages.

V. Lakshmikantham and L. ´Ciri´c: Coupled fixed point theorems for nonlinear contractions in

partially ordered metric spaces, Nonlinear Anal., 70 (2009), 4341-4349.

H. G. Li: s-coincidence and s-common fixed point theorems for two pairs of set-valued noncompatible

mappings in metric space, J. Nonlinear Sci. Appl. , 3(1) (2010), 55-62.

S. Nadler, Jr.: Multi-valued contraction mappings. Pacic J. Math., 30 (1969), 475-488.

A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some

applications to matrix equations, Proc. Amer. Math. Soc., 132(5) (2004), 14351443.

R. A. Rashwan and I. M. Shimaa: N-Coincidence and Common N-fixed Point for Hybrid Pair of

Mappings in Partially Ordered Metric Spaces, Journal of Scientic Research and Reports, 12(5)

(2016), 1-20.

B. E. Rhoades: A comparison of various definitions of contractive mappings, Transactions of

the Amer. Math. Soc., 226 (1977), 257-290.

B. E. Rhoades: A fixed point theorem for a multivalued non-self-mapping, Commentationes

Mathematicae Universitatis Carolinae, 37(2) (1996), 401-404.

A. Rold´an, J. Mart´ınez- Moreno and C. Rold´an: Multidimensional fixed point theorems in

partially ordered complete metric spaces, J. Math. Anal. Appl., 396 (2012), 536-545.


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193